# SDR CA120522016

- Difficulty date: May 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,935 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2730 · Elevator Control System
- Part: Control Panel
- Part number: 17000628409
- Condition: Failed
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW LOST THE STANDBY ACTUATOR FOR ELEVATOR CONTROL.  INDICATOR WAS FLASHING ON AND OFF REVERSE YELLOW.  ORIGINALLY LOST BOTH ELEVATOR SYS.  NORMAL MODE WAS REESTABLISHED A SHORT TIME LATER.  EICAS MSG ELEVATOR FAULT IN FLT.  RESET C/O.  SYSTEM RETURNED TO NORMAL BUT STBY ACTUATOR ELEVATOR FLASHING YELLOW.  REF FAULT CODE 27030319FCS- FIM 27-03-00-810-88TA.  FCP REPLACED IAW IAW AMM 27-03-01PB401.  OPS TESTED SERVICE.
